Translator Disclaimer
November 2017 Existence conditions of permanental and multivariate negative binomial distributions
Nathalie Eisenbaum, Franck Maunoury
Ann. Probab. 45(6B): 4786-4820 (November 2017). DOI: 10.1214/17-AOP1179

Abstract

Existence conditions of permanental distributions are deeply connected to existence conditions of multivariate negative binomial distributions. The aim of this paper is twofold. It answers several questions generated by recent works on this subject, but it also goes back to the roots of this field and fixes existing gaps in older papers concerning conditions of infinite divisibility for these distributions.

Citation

Download Citation

Nathalie Eisenbaum. Franck Maunoury. "Existence conditions of permanental and multivariate negative binomial distributions." Ann. Probab. 45 (6B) 4786 - 4820, November 2017. https://doi.org/10.1214/17-AOP1179

Information

Received: 1 December 2015; Revised: 1 January 2017; Published: November 2017
First available in Project Euclid: 12 December 2017

zbMATH: 1385.60049
MathSciNet: MR3737924
Digital Object Identifier: 10.1214/17-AOP1179

Subjects:
Primary: 15A15, 15B48, 60E05, 60E07, 60E10, 60G15

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.45 • No. 6B • November 2017
Back to Top